Alert archive / Texas / Tornado Warnings in 2005
Tornado Warning 11, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Jun 9, 2005, 8:10 PM CDT for Donley County, Texas. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2005, 8:10 PM CDT (01:10 UTC)
- Expired
- Jun 9, 2005, 9:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Amarillo, TX
- Area
- Counties, with a storm outline in the text
County Donley County, TX
The radar
The Amarillo radar (KAMA), 81 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 8:21 PM CDT | HAIL 0.88 | 4 Ne Clarendon, TX | |
| Jun 9, 8:34 PM CDT | TORNADO 0 | 1 Nne Clarendon, TX | MULTIPLE REPORTS OF ROPE TORNADO START TIME 8:30 PM / END TIME 8:34 PM ; POWER LINES DOWN |
| Jun 9, 8:47 PM CDT | TORNADO | 6 Ene Clarendon, TX | TORNADO START TIME: 847 / END TIME: UNKN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:30 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1214 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 2020 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KAMA 100111 TORAMA TXC129-100215- /O.NEW.KAMA.TO.W.0011.050610T0110Z-050610T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE AMARILLO TX 810 PM CDT THU JUN 9 2005 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * TORNADO WARNING FOR... DONLEY COUNTY IN THE PANHANDLE OF TEXAS THIS INCLUDES THE CITY OF CLARENDON * UNTIL 915 PM CDT * AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CLARENDON...MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREENBELT LAKE...HOWARDWICK...LELIA LAKE AND HEDLEY. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3507 10108 3483 10108 3481 10055 3518 10055 $$ JORDAN
3 follow-up statements
000 WWUS54 KAMA 100130 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 828 PM CDT THU JUN 9 2005 TXC129-100215- /O.CON.KAMA.TO.W.0011.000000T0000Z-050610T0215Z/ DONLEY TX- 828 PM CDT THU JUN 9 2005 ...A TORNADO WARNING CONTINUES UNTIL 915 PM CDT FOR DONLEY COUNTY... AT 825 PM CDT...THE PUBLIC REPORTED A WALL CLOUD NORTHEAST OF CLARENDON... MOVING EAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LELIA LAKE AND HEDLEY. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3507 10108 3483 10108 3481 10055 3518 10055 $$ JORDAN
000 WWUS54 KAMA 100141 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 838 PM CDT THU JUN 9 2005 TXC129-100215- /O.CON.KAMA.TO.W.0011.000000T0000Z-050610T0215Z/ DONLEY TX- 838 PM CDT THU JUN 9 2005 ...A TORNADO WARNING CONTINUES UNTIL 915 PM CDT FOR DONLEY COUNTY... AT 834 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 5 MILES NORTHEAST OF CLARENDON...MOVING EAST AT 20 MPH. AT 832 PM CDT...THIS STORM BRIEFLY PRODUCED A TORNADO WITH THE SAME CIRCULATION . OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS NORTH OF HEDLEY AND THE NORTHEASTERN PORTIONS OF DONLEY COUNTY. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3507 10108 3483 10108 3481 10055 3518 10055 $$ JORDAN
000 WWUS54 KAMA 100153 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 848 PM CDT THU JUN 9 2005 TXC129-100215- /O.CON.KAMA.TO.W.0011.000000T0000Z-050610T0215Z/ DONLEY TX- 848 PM CDT THU JUN 9 2005 ...A TORNADO WARNING CONTINUES UNTIL 915 PM CDT FOR DONLEY COUNTY... AT 847 PM CDT...TRAINED WEATHER SPOTTERS REPORTED NUMEROUS SIGHTINGS OF A TORNADO 6 MILES EAST NORTHEAST OF CLARENDON. THIS STORM CONTINUES TO MOVE EAST NORTHEAST AT 20 MPH...AND SPOTTERS CONTINUE TO SEE SIGNS OF ROTATION WITH THE STORM. OTHER LOCATIONS IN THE WARNING INCLUDE RURAL NORTHEAST DONLEY COUNTY. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3507 10108 3483 10108 3481 10055 3518 10055 $$ JORDAN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 9, 3:12 PM CDT, 4 hours 58 minutes earlier.
Area forecast discussion, Jun 9, 3:12 PM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 312 PM CDT THU JUN 9 2005 .DISCUSSION... CONVECTION SLOW TO GET GOING OVER THE PANHANDLES WITH THE DRYLINE NOT PROVIDING ENOUGH CONVERGENCE TO BREAK THE CAP IN PLACE. HOWEVER ADDTIONAL AFTERNOON HEATING SHOULD CAUSE CONVECTION TO DEVELOP ACROSS THE CENTRAL PANHANDLES AND PROGRESS EAST INTO WESTERN OKLAHOMA. MESONET OBS INDICATE THE DRYLINE IS LOCATED FROM ABOUT AMARILLO...TO GRUVER...TO LIBERAL AND IS STATIONARY OR VERY SLOWLY MOVING WEST. WITH A 20 DEGREE DEWPOINT SPREAD BETWEEN AMA AND BUSHLAND AMARILLO MAY SEE THUNDERSTORMS...HOWEVER THEY WILL PROBABLY MOVE EAST OF THE CITY BEFORE BECOMING SEVERE. A DEEP SHORTWAVE TROUGH WILL MOVE INTO AZ/NM TOMORROW WHICH WILL CAUSE PRESSURES TO FALL IN EASTERN NM PULLING THE DRYLINE BACK TO OUR WESTERN COUNTIES. A MINOR...THOUGH POTENT...NEGATIVELY TILTED S/W TROUGH WILL MOVE OVER THE AREA TOMORROW PROVIDING A DECENT CHANCE FOR WIDESPREAD SEVERE THUNDERSTORMS. THE AREA MOST AT RISK FOR SEVERE WEATHER FRIDAY WILL BE THE NORTHERN ZONES WHERE A WEAK FRONT WILL PULL UP STATIONARY. LOW LEVEL VEERING WINDS IN THE VICINITY OF THIS FRONT COULD PROVIDE FAVORABLE CONDITIONS FOR A FEW THUNDERSTORMS TO PRODUCE TORNADOES. ENOUGH LOW LEVEL MOISTURE WILL REMAIN IN THE EASTERN COUNTIES TO PROVIDE A CHANCE FOR SHOWERS AND THUNDERSTORMS ON SATURDAY...THEN MORE WESTERLY FLOW WILL RESUME SUNDAY BRINGING WARMER AND DRIER CONDITIONS TO THE PANHANDLES. THERE ARE INDICATIONS THAT THE FLOW WILL BECOME NORTHWESTERLY MID TO LATE NEXT WEEK WHICH COULD PRODUCE MOUNTAIN CONVECTION MOVING INTO THE WESTERN COUNTIES...HOWEVER DO NOT HAVE CONFIDENCE ENOUGH YET TO INCLUDE POPS FOR THIS TIME FRAME. HENNIG && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 68 86 62 86 / 20 40 40 30 BEAVER OK 68 87 65 87 / 30 60 60 30 BOISE CITY OK 58 84 58 84 / 0 50 50 20 BORGER TX 70 88 67 89 / 20 50 50 30 BOYS RANCH TX 64 87 61 88 / 0 40 40 20 CANYON TX 68 87 62 87 / 20 40 40 20 CLARENDON TX 70 91 67 91 / 40 50 50 30 DALHART TX 60 85 60 86 / 0 40 40 20 GUYMON OK 67 86 62 85 / 0 60 60 30 HEREFORD TX 67 89 61 88 / 10 30 30 20 LIPSCOMB TX 69 87 65 88 / 40 60 60 30 PAMPA TX 68 90 66 87 / 40 50 50 30 SHAMROCK TX 71 91 67 92 / 50 50 50 30 WELLINGTON TX 72 91 69 93 / 50 50 50 30 && .AMA WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/10
Hazardous weather outlook, Jun 9, 3:50 PM CDT, 4 hours 20 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 350 PM CDT THU JUN 9 2005 OKZ001>003-TXZ001>020-101100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 350 PM CDT THU JUN 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... A TORNADO WATCH IS IN EFFECT UNTIL 11 PM FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES EXCEPT THE NORTHWEST AND EXTREME WESTERN TEXAS PANHANDLE AND THE WESTERN OKLAHOMA PANHANDLE. LARGE HAIL...DAMAGING WINDS AND POSSIBLE TORNADOES CAN BE EXPECTED LATE THIS AFTERNOON AND THIS EVENING FROM ANY OF THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN... THERE IS A MODERATE RISK FOR SEVERE STORMS ON FRIDAY AFTERNOON AND EVENING OVER MOST OF THE OKLAHOMA AND TEXAS PANHANDLES MAINLY ALONG AND EAST OF A HAPPY TO DUMAS TO NEAR KENTON LINE. A SLIGHT RISK OF SEVERE THUNDERSTORMS ENCOMPASSES THE REMAINDER OF THE PANHANDLES FRIDAY AFTERNOON AND EVENING. THE PRIMARY SEVERE WEATHER THREATS ON FRIDAY WILL BE VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOS. THERE IS ALSO A SLIGHT OF RISK OF SEVERE THUNDERSTORMS ON SATURDAY ACROSS ALL OF THE PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES ARE ENCOURAGED TO MONITOR THE LATEST FORECASTS AND BE READY FOR ACTIVATION DURING THE AFTERNOON AND EVENING HOURS TODAY...FRIDAY...AND AGAIN SATURDAY. SCHNEIDER
In the hours before
Local storm report, Jun 9, 7:09 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
709 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL CLAUDE 35.11N 101.36W
06/09/2005 1.75 INCH ARMSTRONG TX NWS EMPLOYEE
&&
DHSpecial weather statement, Jun 9, 7:20 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 720 PM CDT THU JUN 9 2005 TXZ009-100115- ROBERTS TX- 720 PM CDT THU JUN 9 2005 ...STRONG THUNDERSTORM IN ROBERTS COUNTY... A STRONG THUNDERSTORM WAS LOCATED 31 MILES NORTHWEST OF MIAMI AT 720 PM CDT...MOVING NORTHEAST AT 30 MPH. AN ADDITIONAL STRONG STORM WAS MOVING INTO WESTERN ROBERTS COUNTY ABOUT 25 MILES WEST OF MIAMI. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN ROBERTS COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. KRAMAR
Local storm report, Jun 9, 7:21 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
721 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL WHITE DEER 35.43N 101.17W
06/09/2005 0.75 INCH CARSON TX AMATEUR RADIO
&&
EALocal storm report, Jun 9, 7:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
752 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 15 S WHITE DEER 35.22N 101.18W
06/09/2005 0.88 INCH CARSON TX TRAINED SPOTTER
294 AND COUNTY ROAD 1
&&
DHLocal storm report, Jun 9, 7:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
757 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 9 NE GROOM 35.30N 100.99W
06/09/2005 GRAY TX LAW ENFORCEMENT
BARN ROOF BLOWN OFF
&&
DHLocal storm report, Jun 9, 8:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
802 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 2 NE PANTEX 35.34N 101.56W
06/09/2005 2.50 INCH CARSON TX COOP OBS.
&&
DHThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:14 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 61 min |
| Jun 9, 7:18 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 57 min |
| Jun 9, 7:32 PM CDT | Severe Thunderstorm Warning | AMA | Roberts | 58 min |
| Jun 9, 7:44 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 91 min |
| Jun 9, 7:50 PM CDT | Severe Thunderstorm Warning | AMA | Carson | 56 min |
| Jun 9, 9:16 PM CDT | Severe Thunderstorm Warning | AMA | Gray | 46 min |
| Jun 10, 1:04 PM CDT | Severe Thunderstorm Warning | AMA | Gray | 56 min |
| Jun 10, 1:31 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 29 min |
| Jun 10, 2:05 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 55 min |
| Jun 10, 2:28 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 62 min |
| Jun 10, 3:04 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 41 min |
| Jun 10, 3:19 PM CDT | Severe Thunderstorm Warning | AMA | Potter | 56 min |
| Jun 10, 4:00 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Randall | 60 min |
| Jun 10, 4:20 PM CDT | Severe Thunderstorm Warning | AMA | Potter | 55 min |
| Jun 10, 4:57 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 63 min |
| Jun 10, 5:59 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 61 min |
| Jun 10, 6:03 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 57 min |
| Jun 10, 6:20 PM CDT | Severe Thunderstorm Warning | AMA | Potter | 55 min |
| Jun 10, 6:23 PM CDT | Severe Thunderstorm Warning | AMA | Randall | 30 min |
Nearby
Tornado Warnings in Texas, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.